Restylane injected in eye bags and now Doctor claims I developed Xanthelasma. What can I do? (Photo)
Doctor Answers 4
Xanthelasma is a condition that can not be caused by dermal fillers. Please post photos to better assist you. Best, Dr. Green
Restylane does not cause xanthelasma.
Can Xanthalasma be caused by Restylane injections
You might also like...
Restylane injected in eye bags and now Doctor claims I developed Xanthelasma. What can I do?
Xanthelasma represents cholesterol deposits in the skin that create a yellowish hue. There is usually a strong genetic component, so if you have a family member with it, then it is that much likely that is what you have. I would agree that it is coincidental, but that is a known area for xanthelasma to develop. Since it sounds like you aren't pleased with your injector, I'd recommend you consult with another physician to evaluate the area to determine if this is xanthelasma. If it isn't, and it turns out this is related to your Restylane, then you can receive an injection of hyaluronidase (although it would be very rare for Restylane to last beyond a year in this location).
I hope this helps and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.